# SDR DALA2022040102211

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 102,049 hours, 14,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 TWO AFT EXTERIOR LIGHT ON LEFT SIDE OF FUSELAGE INOP. CORRECTIVE ACTION: REPLACED 4 FUSES ON POWER SUPPLY. OPS CHECK NORMAL. (8474269)
